# SDR DALA2015030501903

- Difficulty date: April 28, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 63,384 hours, 18,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280, FRAME, S-10R TO S-15R, GOUGES INSPECTION REQUIRED TO DETERMINE FASTENER TYPES, SIZES USED, REF ERA 514345-14.
